# SDR DALA2022101406673

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,413 hours, 19,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 DURING BOARDING, F/A FOUND EXIT LIGHT COVER @ SEAT 20A TO BE BROKEN. PLASTIC CLIP IS CRACKED. CORRECTIVE ACTION: RE-INSTALLED COVER AT 20A. OK FOR SVC. (8581424)
